# SDR CA000830043

- Difficulty date: June 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 5,304 hours
- Engine: Allsn 250C30S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 23030910
- Condition: Cracked
- Location: Engine
- Component: Combustion Case, Allsn, 250C30S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE WAS BEING PERFORMED ON THE ENGINE TO REPLACE THE COMBUSTION LINER. WHILE THE ENGINEER WAS REMOVING THE COMBUSTION CASE TO ACCESS THE LINER HE FELT A CRACK. VISUAL INSPECTION REVEALED A CRACK AT THE SEAM WELD ON THE SHOULDER OF THE CASE.TC; FEEDBACK DRAFTED.
